# SDR MWEA96352

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, DEEP DENT IN FUSELAGE SKIN WAS FOUND AT APPROX STA 1155 ON AFT RT CANTED STATION AREA.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-01, FIG 2 SHEET 3.
